# SDR HEEA967779

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C28
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23008054
- Condition: Out Of Specs
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MEASUREMENT ON #1 NOZZLE DIMENSION (A) .019 BELOW CEB72-2103R-6 SPECS, (B) .005 BELOW BLUEPRINT SPECS, (C) .012 BELOW BLUEPRINT SPECS.
